# SDR MWEA011213

- Difficulty date: August 30, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 72,670 hours, 62,052 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 995789923
- Condition: Cracked
- Location: Station 69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME ATTACH FITTING AT STATION 69, 12 INCHES LEFT OF CENTER TOP SECTION OF FORWARD ACCESORY IS CRACKED.  --  FABRICATED AND INSTALLED FRAME ATTACH FITTING.
